# SDR USAA2013052000015

- Difficulty date: April 23, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 42,223 hours, 15,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53471123203
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -CORROSION ON SUPPORT FRAME BETWEEN FR69 TO FR70, S23R.  REPLACED SUPPORT FRAME BETWEEN FR69 TO FR70, S23R IAW SRM 51-72-11 AND DWG D53474180.
